# SDR AWXA200500839

- Difficulty date: July 7, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 35,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630086
- Part serial: NSN
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED 178 BULKHEAD WEB CRACKED AT 4 FASTENERS LOCATED AT WL 234, FROM BL 9L TO BL 13.5L.  MAINTENANCE REMOVED DAMAGED AREA ON BULKHEAD WEB IAW BOEING 737-300 SRM 53-10-08.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 53-10-08-2 FIG 209.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 53-10-08-2 FIG 209.
